# SDR SWI2025F00586

- Difficulty date: February 13, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LBL9 FLOORBEAM AT FS581  (C-CHECK RO 04/26/2025)REMOVED CORROSION ON LBL9 FLOORBEAM AT FS581 REF: CRJ 900 SRM 51-21-06-001-001-A01.OUT OF LIMITS REF CRJ-900 SRM 53-31-43-101-001-A03.REPAIR FLOORBEAM AT FS581 REF  REF CRJ 900 SRM 53-00-41-201-001-A03. COMPLIED WITH 51-900-1002-SKY
